# SDR AALA201907229038

- Difficulty date: June 28, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 48,448 hours, 32,415 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT WET AREA BEAM BETWEEN FR 68 ANF FR 69 AT -Y1162.5. REPLACED BEAM PER SRM 51-72-11.
